# SDR SWI2023F00368

- Difficulty date: July 24, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL27 FROM FS1000 TO 1047 HAS SIGNS OF CORROSION.      (C-CHECK RO 9/13/2023)    REMOVED DAMAGED FLOORBEAM SECTION, FABRICATED AND INSTALLED ALL REPAIR PARTS FROM FS977 TO FS 1057. REF: CRJ-700 SRM 51-40-11-001-001-A01. M-337 AND SKYWESTTASK CARD 51-900-1002-SKY COMPLIED WITH.
